RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 4, Pages 827–830 (Mi dan44219)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICAL PHYSICS

On soliton solutions of Einstein's equations in a vacuum

G. A. Alekseev

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (517 kB)

Bibliographic databases:
UDC: 530.12:531.51
Presented: Л. И. Седов
Received: 27.10.1980

Citation: G. A. Alekseev, “On soliton solutions of Einstein's equations in a vacuum”, Dokl. Akad. Nauk SSSR, 256:4 (1981), 827–830

Citation in format AMSBIB
\Bibitem{Ale81}
\by G.~A.~Alekseev
\paper On soliton solutions of Einstein's equations in a vacuum
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 4
\pages 827--830
\mathnet{http://mi.mathnet.ru/dan44219}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0608353}


Linking options:
  • http://mi.mathnet.ru/eng/dan44219
  • http://mi.mathnet.ru/eng/dan/v256/i4/p827

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Veselov, “Structure of axisymmetric soliton solutions of Einstein's equations”, Theoret. and Math. Phys., 54:2 (1983), 155–160  mathnet  crossref  mathscinet  isi
    2. G. A. Alekseev, “Integrable and non-integrable structures in Einstein–Maxwell equations with Abelian isometry group $\mathcal G_2$”, Proc. Steklov Inst. Math., 295 (2016), 1–26  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:37
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020